# SDR EE4Y2024032119680

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF WORK ORDER 53-260-004 UPPER FUSELAGE AFT PASSENGER CREW DOOR CUTOUT AT FR 68  STRINGER 22 LH WEB HORIZONTAL LOWER FLANGE RADII CRACKED WAS FOUND.AIRBUS WAS CONTACTED ASKING REPAIRINSTRUCTIONS.AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FR68 WAS REPAIRED AS PER COOPESA ENGINEERING ORDER COO-EO-2024-19382-R01 .AND ALLEGIANT ERO R5341-0118-R00.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 NRI 2-49.
